# SDR FDEA201803250780

- Difficulty date: March 25, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 71,863 hours, 24,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 604115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILED AN EMERGENCY LIGHT TEST.  RECEIVED A LVL 1 EMERGENCY BATTERY 1 LOW ALERT DURING TEST.   R & R EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01-4.  OPS CHECKED NORMAL,  OK FOR SERVICE.
